Alert archive / Nebraska / Frost Advisories in 2007
Frost Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at Sep 13, 2007, 2:29 PM MDT for Cherry County, Sheridan County, Nebraska. It took effect at Sep 14, 2007, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2007, 2:29 PM MDT (20:29 UTC)
- In effect from
- Sep 14, 2007, 2:00 AM MDT
- Expired
- Sep 14, 2007, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -628 J/kg
- Mixed-layer LCL
- 1266 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 132029 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT THU SEP 13 2007 ...WIDESPREAD FROST TONIGHT... .CLEAR SKIES AND LIGHT WIND SPEEDS TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S ACROSS SHERIDAN AND CHERRY COUNTY...CREATING WIDESPREAD FROST. NEZ004-005-094-140430- /O.NEW.KLBF.FR.Y.0001.070914T0800Z-070914T1400Z/ SHERIDAN-EASTERN CHERRY-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...CODY... MERRIMAN...KILGORE 329 PM CDT THU SEP 13 2007 /229 PM MDT THU SEP 13 2007/ ...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. COLD CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE REGION TONIGHT. WITH CLEAR SKIES EXPECTED...WIDESPREAD FROST IS LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING...ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ KAR
2 follow-up statements
000 WWUS73 KLBF 140404 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1104 PM CDT THU SEP 13 2007 ...WIDESPREAD FROST TONIGHT... .CLEAR SKIES AND LIGHT WIND SPEEDS TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S ACROSS SHERIDAN AND CHERRY COUNTY...CREATING WIDESPREAD FROST. NEZ004-005-094-141400- /O.CON.KLBF.FR.Y.0001.070914T0800Z-070914T1400Z/ SHERIDAN-EASTERN CHERRY-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...CODY... MERRIMAN...KILGORE 1104 PM CDT THU SEP 13 2007 /1004 PM MDT THU SEP 13 2007/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... COLD CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE REGION TONIGHT. WITH CLEAR SKIES EXPECTED...WIDESPREAD FROST IS LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING...ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ CLB
000 WWUS73 KLBF 141348 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 848 AM CDT FRI SEP 14 2007 ...FROST ADVISORY TO EXPIRE... NEZ004-005-094-141500- /O.EXP.KLBF.FR.Y.0001.000000T0000Z-070914T1400Z/ SHERIDAN-EASTERN CHERRY-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...CODY... MERRIMAN...KILGORE 848 AM CDT FRI SEP 14 2007 /748 AM MDT FRI SEP 14 2007/ ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING. TEMPERATURES WILL RISE THROUGH THE REMAINDER OF THE MORNING HOURS. THE FROST ADVISORY WILL THEREFORE BE ALLOWED TO EXPIRE. $$ JMC
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Sep 13, 2:18 AM MDT, 12 hours 11 minutes earlier.
Area forecast discussion, Sep 13, 2:18 AM MDT, 12 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 AM CDT THU SEP 13 2007 .DISCUSSION... COLD FRONT SHOWING UP WELL ON 88D MOSAIC THIS MORING MOVING ACROSS NW CWA ATTM...BUT REAL COLD PUSH IS STILL BACK OVER MT PLAINS. SYSTEM RESPONISIBLE FOR PUSHING FRONT SOUTHWARD IS MOVING THROUGH S.MANITOBA ATTM AND HAS A TAP INTO COLD ARCTIC AIR WELL INTO THE HIGH LATS. TEMPS IN THE UPPER 20S/LOWER 30S OVER ALTA WILL BE MOVING TOWARD CWA AND SHOULD KEEP BELOW NORMAL TEMPS IN PLACE TONIGHT INTO FRIDAY WITH COOL AIR TO CONTINUE TO CIRCULATE INTO EASTERN ZONES POSSIBLY INTO SATURDAY. H2O ALSO SHOWING SYSTEM SPINNING OFF NORCAL COAST WHICH AS IT SLOWLY PROGRESSES TOWARD COAST THROUGH FRIDAY...WILL PUSH S/W INTO ROCKIES AND HIGH PLAINS. THIS WILL SET UP DECENT ISENTROPIC UPGLIDE/WAA PATTERN FRIDAY NIGHT INTO SATURDAY WITH SFC HIGH MOVING EAST INTO MIDWEST. ENERGY EJECTING OUT OF THE WEST COAST SYSTEM WILL TOP RIDGE AND GIVE EXTRA LIFT FOR POSSIBLE PRECIPITATION EVENT. NAM/SREF STILL WANT TO HINT AT ISOLATED PRECIPITATION ACROSS FAR SW ZONES TONIGHT AS WEAK ENERGY MOVES OVER ROCKIES TONIGHT AND HITS HIGH PRESSURE DOME BUILDING INTO AREA WITH FIRST INITIAL ISENTROPIC EVENT. HAVE KEPT THE SMALL POPS AS LIFT SHOULD GENERATE INCREASING MID CLOUD DECK THROUGH THE EARLY MORNING HOURS. BUFKIT PROFILES INITIALLY INDICATE LOW LEVELS WILL REMAIN TOO DRY TO GET ANYTHING TO SFC BUT EXTENDED LIFT IS SHOWN TO SATURATE DOWNWARD BY SUNRISE AND MAY SEE A FEW LIGHT SHOWERS THROUGH MID MORNING. THESE CLOUDS SHOULD KEEP TEMPS UP SOMEWHAT AND LIMIT FROST POTENTIAL. ACROSS NW ZONES HOWEVER WINDS LOOK LIGHT ENOUGH AND SKY CLEAR ENOUGH THAT FROST ADV MAY BE NEEDED ACROSS THIS AREA AND DAY SHIFT CAN EVALUATE THREAT. CAA THROUGH THE DAY...ESPECIALLY IN NE ZONES WILL DROP TEMPS INTO LOWER/MID 60S NORTH AND EXPECT TEMPS WILL STRUGGLE TO GET TO 70 IN THE SOUTH. FRIDAY THE BACK EDGE OF UPPER ENERGY LOOKS TO REINFORCE THE COLD AIR AND TEMPS WILL GENERALLY BE IN THE LOWER 60S AND COOLER IN FAR NE. AS MENTIONED ABOVE AS THIS SYSTEM PULLS INTO GREAT LAKES REGION...S/W RIDGE WILL BE ALLOWED TO MOVE INTO ROCKIES AND LIFT INCREASES IN THE 305/310K SFCS AND EXPECT MID CLOUDS TO AGAIN INCREASE OVERNIGHT...WITH FAIRLY STRONG JET ALOFT AND LLVLS KEEPING THINGS MIXED UP ENOUGH TO PUSH LOWS BACK UP INTO THE LOW/MID 40S. ALUETIAN ENERGY LOOKS TO DROP INTO WESTERN STATES BY LATE WEEKEND WHICH WILL COMBINE WITH CUT OF LOW AND DEEPEN WESTERN TROF. THIS WILL PUSH WARM AIR INTO PLAINS FOR SUNDAY INTO MONDAY AND HAVE INCREASED TEMPS...BUT WELL BELOW GUIDANCE ATTM. && .AVIATION... THROUGH 18Z LOCALLY AREAS OF MVFR WILL TRANSLATE SOUTHWARD BEHIND A COLD FRONT. FLIGHT CONDITIONS WILL IMPROVE NORTH TO SOUTH BEHIND THE FRONT WITH VFR ALL AREAS AFTER 18Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && 13/CDC
Hazardous weather outlook, Sep 13, 2:25 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CDT THU SEP 13 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-142030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 325 PM CDT THU SEP 13 2007 /225 PM MDT THU SEP 13 2007/ ...FROST ADVISORY IN EFFECT FOR PORTIONS OF NORTHWEST NEBRASKA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. FROST IS EXPECTED ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. A FROST ADVISORY IS IN EFFECT TONIGHT FOR NORTHWEST NEBRASKA WITH WIDESPREAD LOW TEMPERATURES IN THE LOWER TO MID 30S. ELSEWHERE ALONG AND NORTH OF HIGHWAY 92...AND ALONG AND WEST OF HIGHWAY 183 CAN EXPECT PATCHY AREAS OF FROST WITH LOWS FALLING INTO THE MID AND UPPER 30S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERAL DISTURBANCES WILL MOVE ACROSS THE REGION MONDAY AND TUESDAY WITH ISOLATED THUNDERSTORMS POSSIBLE. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
Nearby
Frost Advisories in Nebraska, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.